# SDR SWIA202054404

- Difficulty date: October 18, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK BETWEEN FS 559.00+112 AND APPROXIMATELY FS 570.00, RBL 9.00 AND LBL 9.00 ARE CORRODED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED TRACK, IAW CRJ200 AMM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
